# SDR 2012FA0000129

- Difficulty date: January 18, 2012
- Submitted: February 23, 2012
- Operation: General aviation
- Aircraft: N655B
- Make and model: Beech A35
- Aircraft serial: BB655
- Aircraft time: 10,560 hours, 10,274 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Downlock Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PREFLIGHT INSPECTION PRIOR TO FLIGHT, PILOT NOTICED THE LT DOWN & LOCKED, GREEN INDICATION LIGHT WAS INOPERATIVE.  MX WAS NOTIFIED AND FOUND THE LT DOWN LOCK SWITCH HAD A BROKEN WIRE.  INSTALLLED NEW DOWN LOCK SWITCH ONTO LT POSITION, CHECKED FOR PROPER CLEARENCE AND OPERATION IAW MM CHAP 32-60-00-201; NO DEFECTS WERE NOTED.
